PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Euclidean quadratic forms and ADC forms II: integral forms

Volume 164 / 2014

Pete L. Clark, William C. Jagy Acta Arithmetica 164 (2014), 265-308 MSC: Primary 11E08, 11E12, 13F05, 13F07. DOI: 10.4064/aa164-3-4

Abstract

We study ADC quadratic forms and Euclidean quadratic forms over the integers, obtaining complete classification results in the positive case.

Authors

  • Pete L. ClarkDepartment of Mathematics
    Boyd Graduate Studies Research Center
    University of Georgia
    Athens, GA 30602-7403, U.S.A.
    e-mail
  • William C. JagyP.O. Box 2146
    Berkeley, CA 94702-0146, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image